Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking etova p-400 for dental problem. Planning for baby. Will it create problem in conceiving?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
Dear Sir,
Myself XXXXXX newly married couples. For my wife due to dental problem necessary to take pain killer Drug name ETOVA P-400 (for two days , two doses per day morning and night after food) . we are planning for baby also. Will it (drug) create any problem for baby planning ? . Request your advice in this regards.

Thanking you


Posted Thu, 18 Oct 2012 in Getting Pregnant
Answered by Dr. Rakhi Tayal 34 minutes later
Thanks for posting your query.
Etova P is a pain killer which contains etodolac and paracetamol.
Both these drugs do not interfere with ovulation or fertilization. Your wife can take it for two days without any difficulty as prescribed to her by her dentist.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Taking etova p-400 for dental problem. Planning for baby. Will it create problem in conceiving? 14 minutes later
Hello doctor,

Thanks for the timely advice.
Pls provide some more advice or procedure to be followed for her about planning for kids.

Anything like document or preferable websit ...

Thanking you

Answered by Dr. Rakhi Tayal 15 minutes later
Thanks for writing again.
The following measures will help you in early conception-
a. Have unprotected sexual intercourse especially during days 10-18. The frequency should be atleast on alternate days.
b. Have a healthy, balanced diet
c. Practice yoga and meditation to ensure you remain stress free
d. Your wife can start taking folic acid supplements to avoid any neural tube defects in the baby.
If you fail to conceive within the next 6 months, I would suggest you to visit your gynaecologist and get yourself evaluated.

Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor